MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERI

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERI
Model Number 4540040-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: 1 x black particle in the closing cone in the patient connector (in the fluid path) (09292022@1) - prior to filling.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400598939.The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number cc (b)(4).Bmi complaint management statement:- device history record (dhr):- reviewed the dhr for batch 21n17ge671, there is no abnormality and no such defect detected at in process and at final control inspection.Samples receipt at bmi - complaint management, dated: 2023-05-30.Sample evaluation:- received 1 sample of easypump ii st 100-0,5-s-us without original packaging.The batch number on the big bottom cap of the sample was 21n17ge671.Upon received, no solution was found in the sample and the sample was not clamped.Its filling port was closed with discofix cap, whereas its patient connector was closed with wing cap.By visually checking the sample, foreign material was observed at the patient connector of the sample.Refer to the picture attached in the pc notification.Complaint and sample to be forwarded to production for further investigation.Remarks: refer to other pc created for investigation on other defects.Root cause analysis: sample/s evaluation: received 1 sample without original packaging.There is one contaminant detected at the la-cone.The contaminant was extracted and transfer to one zipper bag.The contaminant was compared with tappi chart and the size of the contaminant is approximately 0.08mm2.According to test specification of elastomeric infusion systems for assembly, hc-my01-m-5-4-10-407-0, in fluid path, one contaminant with the size less than 0.5mm2 is allowed, thus, the sample received is still within specification.However, capa 280262 had been raised to address general loose contamination and hair issue.Summary of root cause analysis: the sample received is still within specification.Hence, we considered this complaint as not confirmed.However, capa 280262 had been raised to address general loose contamination and hair issue.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERI
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16898029
Report Number9610825-2023-00215
Device Sequence Number17507486
Product Code MEB
UDI-Device Identifier04046964448942
UDI-Public(01)04046964448942
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4540040-02
Device Catalogue Number4540040-02
Device Lot Number21N17GE671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown